A simple proof of K-K-M-S theorem

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

We give a simple proof of the K-K-M-S theorem based on the Kakutani fixed point theorem, the separation theorem for convex sets and the Berge maximum theorem.

Original languageEnglish
Pages (from-to)463-466
Number of pages4
JournalEconomic Theory
Volume4
Issue number3
DOIs
Publication statusPublished - 1994 May

Fingerprint

Separation theorem
Fixed point theorem

ASJC Scopus subject areas

  • Economics and Econometrics

Cite this

A simple proof of K-K-M-S theorem. / Komiya, Hidetoshi.

In: Economic Theory, Vol. 4, No. 3, 05.1994, p. 463-466.

Research output: Contribution to journalArticle

Komiya, Hidetoshi. / A simple proof of K-K-M-S theorem. In: Economic Theory. 1994 ; Vol. 4, No. 3. pp. 463-466.
@article{6e94cde6049b48fdb57a74e46a79c026,
title = "A simple proof of K-K-M-S theorem",
abstract = "We give a simple proof of the K-K-M-S theorem based on the Kakutani fixed point theorem, the separation theorem for convex sets and the Berge maximum theorem.",
author = "Hidetoshi Komiya",
year = "1994",
month = "5",
doi = "10.1007/BF01215383",
language = "English",
volume = "4",
pages = "463--466",
journal = "Economic Theory",
issn = "0938-2259",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - A simple proof of K-K-M-S theorem

AU - Komiya, Hidetoshi

PY - 1994/5

Y1 - 1994/5

N2 - We give a simple proof of the K-K-M-S theorem based on the Kakutani fixed point theorem, the separation theorem for convex sets and the Berge maximum theorem.

AB - We give a simple proof of the K-K-M-S theorem based on the Kakutani fixed point theorem, the separation theorem for convex sets and the Berge maximum theorem.

UR - http://www.scopus.com/inward/record.url?scp=0001384172&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001384172&partnerID=8YFLogxK

U2 - 10.1007/BF01215383

DO - 10.1007/BF01215383

M3 - Article

AN - SCOPUS:0001384172

VL - 4

SP - 463

EP - 466

JO - Economic Theory

JF - Economic Theory

SN - 0938-2259

IS - 3

ER -